Translator Disclaimer
June 2013 Stochastic boundary crossing probabilities for the Brownian motion
Xiaonan Che, Angelos Dassios
Author Affiliations +
J. Appl. Probab. 50(2): 419-429 (June 2013). DOI: 10.1239/jap/1371648950

Abstract

Using martingale methods, we derive a set of theorems of boundary crossing probabilities for a Brownian motion with different kinds of stochastic boundaries, in particular compound Poisson process boundaries. We present both the numerical results and simulation experiments. The paper is motivated by limits on exposure of UK banks set by CHAPS. The central and participating banks are interested in the probability that the limits are exceeded. The problem can be reduced to the calculation of the boundary crossing probability from a Brownian motion with stochastic boundaries. Boundary crossing problems are also very popular in many fields of statistics.

Citation

Download Citation

Xiaonan Che. Angelos Dassios. "Stochastic boundary crossing probabilities for the Brownian motion." J. Appl. Probab. 50 (2) 419 - 429, June 2013. https://doi.org/10.1239/jap/1371648950

Information

Published: June 2013
First available in Project Euclid: 19 June 2013

zbMATH: 1291.60081
MathSciNet: MR3102489
Digital Object Identifier: 10.1239/jap/1371648950

Subjects:
Primary: 60G40
Secondary: 60G51, 62P05

Rights: Copyright © 2013 Applied Probability Trust

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 2 • June 2013
Back to Top